| Model Number |
OJR412 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher and paykel healthcare (f&p) is currently in the process of obtaining further information regarding the reported event.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A distributor in japan on behalf of a healthcare facility reported via a fisher & paykel healthcare (f&p) field representative that the tubing of an ojr412 optiflow junior 2 nasal cannula s was detached from the cannula end.There was no reported patient consequence.
Event or Problem Description
Additional Manufacturer Narrative
(b)(6).Method: the subject device, ojr412 optiflow junior 2 nasal cannula was returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the evaluation of the returned device, information and photography provided by the healthcare facility and our knowledge of the product.Results: visual inspection of the subject device confirmed that one of the tubings was detached from the cannula tube joint.Conclusion: based on the visual inspection of the returned device, information provided and our knowledge of the product, the reported event could have resulted from the subject device being subjected to excessive force.As part of the manufacturing process, all optiflow junior nasal cannulas are 100% leak and occlusion tested after final assembly and any cannula that fails is discarded.In addition, samples are taken throughout each batch and functionally tested for retention strength between the assembled parts.If there are any failures the entire batch is put aside for further investigation.The subject cannula would have met the required specification at time of production.The user instructions illustrate in pictorial format the correct set-up and proper use of the optiflow junior 2 nasal cannula.They also state the following: - appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Failure to monitor the patient (e.G.In the event of an interruption to gas flow) may result in serious harm or death).- do not wrap, insulate, stretch or crush the tubing as this may impair the performance of this product or compromise safety (including potentially causing patient harm).- ensure that all connections are secure during use.Check cannula is undamaged and that the flow path is maintained.Under excessive load, the cannula may disconnect to prevent forces being transferred to the patient.